MAUDE Adverse Event Report: QUEST MEDICAL INC MPS2 DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER

QUEST MEDICAL INC MPS2 DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER
Model Number 5001102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
The report states that the customer had an issue with product 5001102 during an aortic valve replacement.It was reported that contact between blood and circulating water while using mps2 on a patient.Blood purification was performed during extracorporeal circulation, and no adverse event occurred with the patient.The mps delivery set in question was discontinued and another circuit was used.
 
Additional Manufacturer Narrative
Quest medical is continuing it's investigation.
 
Additional Manufacturer Narrative
The suspect device was received by quest medical on 03/29/2023.Various tests were run to verify the presence of leaking in the disposable set at various pressure levels.The complaint condition could not be replicated.The disposable could not be confirmed as leaking and seems to have been functioning as intended.Quest medical has concluded its investigation of this device.Quest will continue to monitor complaint trends for this complaint condition.

Brand Name
MPS2 DELIVERY SET
Common Device Name
CARDIOPULMONARY BYPASS HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL INC
one allentown pkwy
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL
one allentown pkwy
allen TX 75002
Manufacturer Contact
gail sauers
one allentown pkwy
allen, TX 75002
9842639140
MDR Report Key16726399
Report Number1649914-2023-00014
Device Sequence Number7226314
Product Code DTR
UDI-Device Identifier00634624501126
UDI-Public00634624501126
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K953838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5001102
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown